# SDR UIEA2022092701047

- Difficulty date: September 25, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767
- Aircraft serial: 25221
- Aircraft time: 95,756 hours, 20,460 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Part number: 5A32957
- Part serial: SF1610
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

L1 SLIDE DEPLOYED ( MAIN ENTRY DOOR/SLIDES/EMERGENCY EXITS /  PASSENGER CONFIGURATION /  PASSENGERS CARRIED )( R/R L1 SLIDE/RAFT ASSY IAW 25-66-01-404-0721 )
